# SDR IPXA2019102538221

- Difficulty date: October 10, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 221008153
- Part serial: NONE
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 PYLON PANEL 485AL FWD CROSS SUPPORT INEB CRACKED (SUPPORT).REMOVED AND REPLACED.
